# SDR CA020418004

- Difficulty date: April 8, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 6,487 hours
- Engine: Lyc IO360B1B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIB WAS CRACKED AND BROKEN IN THE NOSE AREA AND THE FORWARD ANCHOR NUT FOR THE FLAP ACTUATOR ATTACH BRACKET WAS BROKEN. WITH THE FLAPS UP THE AME STEPED ON THE FLAP WALKWAY AND A LOUD NOISE WAS HEARD. HE APPLIED UP AND DOWN LOADS TO THE FLAP AT THE TRAILING EDGE AND THE ACTUATOR ATTACH BRACKET FORWARD ANCHOR NUT AND A PORTION OF THE RIB PULLED THROUGH THE SKIN. THE RIB AND BRACKET WERE REPLACED WITH FACTORY NEW PARTS AND THE SKIN WAS REPAIRED WITH A FLUSH PATCH USING STANDARD SHEET METAL PRACTICES.
